Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TMJ

Snowboarding - on Accutane :S!

Not sure where to post this hope I chose the right forum.

I'm going to be snowboarding for a week starting Saturday.

I ahve currently done 3 months on tane at 20mg and 1 month at 40mg,

and I am just starting my final month at 40mg.

I'm really worried about the sun issues of going on the mountain. The pharmacist told me to get the strongest sunblock I can find of La Roche Posay and reapply every hour.

I will also be wearing a beanie and large sunglasses so the only part that will really be exposed is half my cheeks and chin.

Has anyone ever gone snowboarding/skiing while on accutane and can you tell me what happened?

Much appreciated! Btw its all paid for etc so not going isn't an option!

Share this post


Link to post
Share on other sites

reading the other posts, I think I may have put this in the wrong place. But I saw sunblocks mentioned in the description! If anyone can help though it would be MUCH appreciated

Share this post


Link to post
Share on other sites

oh god phewWwwwwwwwwwww

you have no idea how that has calmed me down lol

Share this post


Link to post
Share on other sites

thanks!

But I think I will still use sunblock frequently! cos im fair skinned

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×